MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC. MONOVISC; SODIUM HYALAURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS INC. MONOVISC; SODIUM HYALAURONATE FOR INTRA-ARTICULAR INJECTION
Lot Number 0000002083
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Initial report (b)(6) 2019."it was reported by the sales rep via email that the patient had a reaction to monovisc injection.The patient received an injection in her right knee and then began to have a itchy, scratchy throat around 30-60 minutes after the injection.The patient was still in the building so they took her immediately to the er.She's not had monovisc in the past and did not know of any allergies prior to the injection.She had no usual activity between the injection & the reaction.When rep spoke with the account, the patient was still being seen in the er and they did not have an update.".

Brand Name
MONOVISC
Common Device Name
SODIUM HYALAURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC.
32 wiggins ave
bedford MA 01730
MDR Report Key8964867
Report Number3007093114-2019-00007
Device Sequence Number2520522
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P090031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Lot Number0000002083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;